MathSciNet Relay Station
MathSciNet bibliographic data
MR337775 10C15 (10E25 10H05)
Montgomery, H. L.; Vaughan, R. C. Hilbert's inequality. J. London Math. Soc. (2) 8 (1974), 73–82.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement